# SDR AU001218

- Difficulty date: December 11, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: 69B841881
- Condition: Missing
- Location: Drag Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NT 4 SPOILER ACTUATOR ROD END BOLT / NUT / BUSHING MISSING.
